Alert archive / Wyoming / Fire Weather Watches in 2016
Fire Weather Watch 21, NWS Riverton, WY
NWS Riverton, WY issued this fire weather watch at Sep 6, 2016, 2:30 AM MDT for 5 counties in Wyoming. It took effect at Sep 7, 2016, 12:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 6, 2016, 2:30 AM MDT (08:30 UTC)
- In effect from
- Sep 7, 2016, 12:00 PM MDT
- Expired
- Sep 7, 2016, 2:44 AM MDT
- In force
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Lincoln County, WY, Natrona County, WY, Sweetwater County, WY, Uinta County, WY
The radar
The Riverton/Lander radar (KRIW), 105 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 8.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3600 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
186 WWUS85 KRIW 060830 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 230 AM MDT TUE SEP 6 2016 ...CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY FOR SOUTHWEST WYOMING FOR WEDNESDAY AFTERNOON AND EARLY EVENING... .WARM, DRY, AND WINDY CONDITIONS ARE LIKELY FOR SOUTHWEST WYOMING VALID FROM 12 NOON WEDNESDAY THROUGH 8 PM EARLY EVENING WEDNESDAY. WYZ277-062200- /O.NEW.KRIW.FW.A.0021.160907T1800Z-160908T0200Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- 230 AM MDT TUE SEP 6 2016 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR EXTREME SOUTHWEST WYOMING OR FIRE WEATHER ZONE 277... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 277. * WIND...WEST 10 TO 20 MPH WITH SOME GUSTS TO 30 MPH. * HUMIDITY...MAY DROP AS LOW AS 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ WYZ279-062200- /O.NEW.KRIW.FW.A.0021.160907T1800Z-160908T0200Z/ SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- 230 AM MDT TUE SEP 6 2016 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR MUCH OF SWEETWATER COUNTY OR FIRE WEATHER ZONE 279... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 279. * WIND...WEST 10 TO 20 MPH WITH SOME GUSTS OF 30 MPH. * HUMIDITY...MAY DROP AS LOW AS 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ WYZ289-062200- /O.NEW.KRIW.FW.A.0021.160907T1800Z-160908T0200Z/ GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS- 230 AM MDT TUE SEP 6 2016 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THE GREEN AND RATTLESNAKE MOUNTAINS OR FIRE WEATHER ZONE 289... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 289. * WIND...WEST 10 TO 20 MPH WITH SOME GUSTS TO 30 MPH. * HUMIDITY...MAY DROP AS LOW AS 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TEAM RIVERTON
2 follow-up statements
668 WWUS85 KRIW 061912 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 112 PM MDT TUE SEP 6 2016 ...CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY FOR SOUTHWEST WYOMING FOR WEDNESDAY AFTERNOON AND EARLY EVENING... .WARM... DRY... AND WINDY CONDITIONS ARE LIKELY FOR SOUTHWEST WYOMING VALID FROM 12 NOON WEDNESDAY THROUGH 8 PM EARLY EVENING WEDNESDAY. WYZ277-070900- /O.CON.KRIW.FW.A.0021.160907T1800Z-160908T0200Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- 112 PM MDT TUE SEP 6 2016 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR EXTREME SOUTHWEST WYOMING OR FIRE WEATHER ZONE 277... * AFFECTED AREA...FIRE WEATHER ZONE 277. * WIND...WEST 10 TO 20 MPH WITH SOME GUSTS TO 30 MPH. * HUMIDITY...MAY DROP AS LOW AS 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ WYZ279-070900- /O.CON.KRIW.FW.A.0021.160907T1800Z-160908T0200Z/ SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- 112 PM MDT TUE SEP 6 2016 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR MUCH OF SWEETWATER COUNTY OR FIRE WEATHER ZONE 279... * AFFECTED AREA...FIRE WEATHER ZONE 279. * WIND...WEST 10 TO 20 MPH WITH SOME GUSTS OF 30 MPH. * HUMIDITY...MAY DROP AS LOW AS 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ WYZ289-070900- /O.CON.KRIW.FW.A.0021.160907T1800Z-160908T0200Z/ GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS- 112 PM MDT TUE SEP 6 2016 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THE GREEN AND RATTLESNAKE MOUNTAINS OR FIRE WEATHER ZONE 289... * AFFECTED AREA...FIRE WEATHER ZONE 289. * WIND...WEST 10 TO 20 MPH WITH SOME GUSTS TO 30 MPH. * HUMIDITY...MAY DROP AS LOW AS 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
080 WWUS85 KRIW 070844 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 244 AM MDT WED SEP 7 2016 ...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR SOUTHWEST WYOMING TODAY AND THURSDAY DURING THE AFTERNOON AND EARLY EVENING HOURS... .WARM... DRY... AND WINDY CONDITIONS ARE LIKELY DURING THE DAYTIME HOURS FOR SOUTHWEST WYOMING FROM 12 NOON WEDNESDAY THROUGH 8 PM EARLY EVENING THURSDAY. WYZ277-072200- /O.UPG.KRIW.FW.A.0021.160907T1800Z-160908T0200Z/ /O.NEW.KRIW.FW.W.0028.160907T1800Z-160909T0200Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- 244 AM MDT WED SEP 7 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THURSDAY FOR UINTA AND SOUTHERN LINCOLN COUNTIES... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...WEST 10 TO 20 MPH WITH SOME GUSTS TO 30 MPH TODAY AND 15 TO 25 MPH WITH GUSTS TO 35 MPH THURSDAY. * HUMIDITY...14 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WYZ279-072200- /O.UPG.KRIW.FW.A.0021.160907T1800Z-160908T0200Z/ /O.NEW.KRIW.FW.W.0028.160907T1800Z-160909T0200Z/ SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- 244 AM MDT WED SEP 7 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THURSDAY FOR MOST OF SWEETWATER COUNTY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...WEST 10 TO 20 MPH WITH SOME GUSTS OF 30 MPH TODAY AND 15 TO 25 MPH WITH GUSTS TO 35 MPH THURSDAY. * HUMIDITY...14 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WYZ289-072200- /O.UPG.KRIW.FW.A.0021.160907T1800Z-160908T0200Z/ /O.NEW.KRIW.FW.W.0028.160907T1800Z-160909T0200Z/ GRANITE/GREEN/FERRIS/RATTLESNAKE MOUNTAINS- 244 AM MDT WED SEP 7 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THURSDAY FOR THE GREEN AND RATTLESNAKE MOUNTAINS... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...WEST 15 TO 25 MPH WITH SOME GUSTS TO 35 MPH TODAY AND 20 TO 30 MPH WITH GUSTS TO 40 MPH THURSDAY. * HUMIDITY...14 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ TEAM RIVERTON
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this fire weather watch went out at Sep 6, 2:09 AM MDT, 21 minutes earlier.
Area forecast discussion, Sep 6, 2:09 AM MDT, 21 minutes before
Area Forecast Discussion National Weather Service Riverton WY 209 AM MDT TUE SEP 6 2016 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT The reinforcing backdoor surface boundary has pushed southwest across areas east of the divide. The front only produced a wind shift to the northeast in most places with higher dew points spilling south behind it. However, at BYG, the north winds were gusting up to 25 knots, but their winds have decreased during the past hour at the time of this writing. BYG is carrying a BKN cig of3500 feet. Satl loop shows this stratocu deck remaining east of the Big Horn Mtns and relegated to areas north of northern Natrona County. After a cold start to the day with subfreezing temperatures in the far west valleys and basins, today will turn out to be a pleasant fall day with ample sunshine with highs at the lower elevations east of the divide in the 70s and 60s west. There is a weak ripple in the flow entering the Pacific Northwest that will round the base of the long wave trough axis over the western WY border at around 09z tonight. As as a result, expect that a few thunderstorms will occur late this afternoon and well into the evening, mainly over Johnson and Natrona counties and in the Big Horn Mtns where the best capes will be. After Tuesday evening's shortwave, the flow will become more westerly and zonal. As a result, west winds will increase along the southern wind corridor, drawing in drier air for borderline critical fire weather conditions Wednesday along with borderline RH. On Thursday, fire weather conditions become even more critical as west winds increase another notch ahead of the next shortwave/cold front. For now will go with a fire weather watch for fire weather zones 277, 279, and 289 for Wed 1200 through 2000. Temps will be seasonal through the week but will increase gradually. .LONG TERM...FRIDAY THROUGH TUESDAY Interesting medium range period as two potentially significant systems will come into play. First system for Friday is currently moving through srn AK and as it tracks se the Ern Pacific ridge rebuilds allowing this system to dig se across us on Friday. Even the new ECMWF has trended slower and stronger (or more similar to the GFS/GEM). Will introduce some pops to the nern zones but could be more than that. The weekend we will generally be in between systems but then things come to a screeching halt. A system out near Kamchatka continues moving eastward and then interacts with a cold system sliding south through Alaska. These systems are generally forecast by most guidance to move into B.C. on Saturday into Montana on Sunday and swd into nrn Wyoming by Sunday evening and then into Central Wyoming by Monday morning. Exact timing of course varies but end result is a good chance of rain and mountain snow in the north Sunday night/early Monday and then into at least Central Wyoming on Monday. The origins of this(these) systems are quite cold with the GFS and ECMWF showing -2 to -4C at H7 Monday into Monday into early Tuesday. Around a 1030mb surface high is forecast to push south into Montana Monday with strong upslope developing along and east of the divide. Both the GFS and Euro has a upper low forming over Srn ID and into far nern NV/Nrn UT Monday into Monday night with some decent QG forcing and possible right entrance region jet streak support. Turning sharply colder for sure with some mtn snow and cold lower elevation rain. This system will have to be watched even for the lower elevations above 5-6K feet or so as these temps are not far from the snow threshold, especially if everything comes together Monday morning with steady pcpn east of the divide. Long time to watch this but something to watch closely with time. Conditions start to improve from north to south Monday night into Tuesday. Temperatures east of the divide will be quite chilly Monday, probably colder than guidance is showing with many spots probably struggling through the 40s to lower 50s at best. Probably can't go that cold yet but it won't be warm behind this front. Some moderation Tuesday as high pushes off to the southeast and h7 temps moderate. && .AVIATION.../12Z ISSUANCE/ The main concern through mid-morning will be MVFR and localized IFR ceilings along and east of a line from 30E RKS-25E RIW-BYG. Casper is the main terminal impacted by these low clouds. There is a slight chance these low clouds could edge west to RIW, but will only hint at them for now. The low clouds are expected to lift/scatter out to VFR conditions between 15Z and 18Z. Also some light shower activity could occur across the far east/southeast this morning. Winds will generally be light in most areas, except breezy in the mountains and near the foothills at times. Models hint at some light...mainly light virga showers developing between KRKS-KCPR this afternoon but will only hint at with some clouds. Then tonight, a disturbance will swing across the area with an increase in mid-high level clouds between 00Z-06Z. Could see some very isolated convection tonight, but will only mid-level ceilings. && .FIRE WEATHER... Portions of eastern Wyoming may see the threat for shower activity early Tuesday morning, which will weaken by the afternoon hours. A generally dry pattern will then develop over the area, with lowering humidity, increasing temperatures, and increasing afternoon winds. One exception will be the chance of late afternoon and evening thunderstorms, mainly over fire weather zones 280, 281, 285 and 300. A fire weather watch has been issued for southwest Wyoming valid from 1200 through 2000 Wednesday. Thursday will likely be just as dry but even windier for southwest Wyoming so fire weather concerns for Thursday will likely increase. && .RIW Watches/Warnings/Advisories... Freeze Warning until 9 AM MDT this morning for WYZ013-016-023- 025-026. Fire Weather Watch from Wednesday afternoon through Wednesday evening for WYZ277-279-289. && SHORT TERM...Lipson LONG TERM...Skrbac AVIATION...WM FIRE WEATHER...Lipson
Hazardous weather outlook, Sep 5, 3:12 PM MDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 312 PM MDT MON SEP 5 2016 WYZ001>020-022>030-062115- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 312 PM MDT MON SEP 5 2016 ...FREEZE WARNING IN EFFECT FOR THE WESTERN VALLEYS AND BASINS FOR LATE TONIGHT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT COLDER TEMPERATURES EXPECTED TO DEVELOP OVERNIGHT...WITH FREEZING TEMPERATURES ACROSS THE WESTERN VALLEYS AND BASINS THROUGH TUESDAY MORNING. A FREEZE WARNING IS IN EFFECT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY...FREEZING TEMPERATURES EXPECTED IN THE WESTERN VALLEYS AND BASINS TUESDAY MORNING. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED IN NORTHERN AND EAST CENTRAL WYOMING LATE TUESDAY AFTERNOON AND EVENING. WEDNESDAY AND THURSDAY...ELEVATED FIRE WEATHER CONDITIONS SOUTH WITH WINDY, DRY AND WARM CONDITIONS. SATURDAY...ELEVATED FIRE WEATHER CONDITIONS SOUTH AND CENTRAL WITH BREEZY TO WINDY, WARM AND DRY CONDITIONS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FREEZING OVERNIGHT LOW TEMPERATURES. TEAM RIVERTON
Nearby
Fire Weather Watches in Wyoming, 2016Every fire weather watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.